# SDR DALA2021012100386

- Difficulty date: January 21, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 PRESSSURE DECK MEMBRANE LT SIDE ON OPEN FASTENER HOLE 3 INCH OUTBOARD FROM Y1292.  CORRECTIVE ACTION: PERFORMED REPAIR, PER PRI 577502-14 REV O, 1, 2, 3 AND ER/A 577502-14AD REV "B".
